# SDR ASOA2014050910473

- Difficulty date: April 21, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 37,094 hours, 34,246 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rub Strip
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LT UPPER VISOR ASSY FWD RUB STRIP IS WORN AND DETACHED.   RECEIVED AND COMPLIED WITH ECTC OF REO 601R-52-11-2219 FOR DEVIATION OF GENERIC REO 601R-52-11-402.  EC/TC REO 601R-52-11-2216 HAS BEEN COMPLETED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON ROUTINE WORK CARD.  COMPLIED WITH EC/TC OF REO 601R-52-11-402 AND GENERIC REO 601R-52-11-402.  REPAIR IS CLASSIFIED AS MAJOR.
